# SDR USAA050352

- Difficulty date: February 3, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602224
- Condition: Delaminated
- Location: Nr 5 Slat
- Part time: 41,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C5 - SLAT, 3 INCH LONG X 2.5 INCH WIDE - 2 AREAS, DELAMINATION.  NR 5 SLAT TOP SURFACE IB AND OB T/E.  INSTALED NEW CORE, TOP DOUBLERS, SEAL AND REFINISH IAW SRM.  (K)
